PROPERTY OF STRICTLY LOGARITHMIC CONCAVE FUNCTIONS

被引:0
作者
TOMILENKO, VA [1 ]
机构
[1] TOMSK STATE UNIV,MATH ANAL DEPT,TOMSK 634010,USSR
来源
ACTA SCIENTIARUM MATHEMATICARUM | 1976年 / 38卷 / 3-4期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:417 / 421
页数:5
相关论文
共 50 条
[31]   LOGARITHMIC FUNCTIONS OF CIRCULAR AND HYPERBOLA FUNCTIONS [J].
WARNER, A .
NACHRICHTENTECHNISCHE ZEITSCHRIFT, 1978, 31 (10) :716-718
[32]   Strictly and Roughly Convexlike Functions [J].
H.X. Phu .
Journal of Optimization Theory and Applications, 2003, 117 :139-156
[33]   Singular Strictly Monotone Functions [J].
A. A. Ryabinin ;
V. D. Bystritskii ;
V. A. Il'ichev .
Mathematical Notes, 2004, 76 :407-419
[34]   Singular strictly monotone functions [J].
Ryabinin, AA ;
Bystritskii, VD ;
Il'ichev, VA .
MATHEMATICAL NOTES, 2004, 76 (3-4) :407-419
[35]   Strictly and non-strictly positive definite functions on spheres [J].
Gneiting, Tilmann .
BERNOULLI, 2013, 19 (04) :1327-1349
[36]   CENTRAL FUNCTIONS FOR CLASSES OF CONCAVE UNIVALENT FUNCTIONS [J].
Bhowmik, Bappaditya ;
Wirths, Karl-Joachim .
MATHEMATICA SLOVACA, 2016, 66 (01) :141-146
[37]   Support functions and mean width for α-concave functions [J].
Rotem, Liran .
ADVANCES IN MATHEMATICS, 2013, 243 :168-186
[38]   Basis functions for concave polygons [J].
Dasgupta, Gautam ;
Wachspress, Eugene L. .
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2008, 56 (02) :459-468
[39]   NOTE ON ITERATION OF CONCAVE FUNCTIONS [J].
KUCZMA, M ;
SMAJDOR, A .
AMERICAN MATHEMATICAL MONTHLY, 1967, 74 (04) :401-&
[40]   FUNCTIONS WITH A CONCAVE MODULUS OF CONTINUITY [J].
WHITE, HE .
NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY, 1972, 19 (05) :A634-&